# SDR AOQ2006F00003

- Difficulty date: October 17, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N800FH
- Make and model: Braero BAE125800A
- Aircraft serial: 258006
- Engine: Garrtt TFE7315R
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN114N119
- Condition: Intermittent
- Location: Mlg Wow
- Part time: 12,346 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR: ON 800FH101706JC)  AFTER TAKEOFF, COULD NOT RAISE LANDING GEAR.  INSPECTED LANDING GEAR.  FOUND LEFT WEIGHT ON WHEELS SWITCH TO BE INTERMITTENT.  REPLACED LEFT MAIN GEAR WEIGHT ON WHEEL MICROSWITCH.  ACCOMPLISHED SEVERAL GEAR SWINGS WITH SATISFACTORY RESULTS.  (K)
